# SDR AALA20090402TUL01

- Difficulty date: March 11, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug DC-9-83
- Aircraft serial: 53561
- Aircraft time: 34,989 hours, 16,592 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5936663557
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT TIE DOWN TRACK FROM STATION 1085-1155.  REMOVED AND REPLACED LEFT TIE DOWN TRACK PER 53-24-00.
